# SDR ASAA12510901

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 19,582 hours, 6,089 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Part number: BACC18AD3
- Condition: Damaged
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT ILLUMINATED.  FOUND TERMINAL LUGS ON THE C/B WIRE CONNECTION DISCOLORED AND CRACKED.  REPLACED BOTH TERMINAL LUGS ON THE C/B REF SWPM 20 30 11.  LEFT FWD WINDOW HEAT OPS CK GOOD REF MM 30 41 00.  GROUND VERIFICATION TEST OPS CK SATISFACTORY REF FIM TASK 30 41 00 810 814.
